# SDR 2016FA0000199

- Difficulty date: April 30, 2016
- Submitted: May 2, 2016
- Operation: General aviation
- Aircraft: N402EM
- Make and model: Beech C90
- Aircraft serial: LJ944
- Aircraft time: 3,083 hours
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Mismanufactured
- Location: Pitch Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT THE PITCH TRIM SYSTEM OPERATED IN REVERSE DURING AUTOPILOT USE. TROUBLESHOOTING REVEALED THAT PINS C & D WERE SWAPPED ON THE HARNESS CONNECTING THE ELECTRONIC PITCH TRIM AMP AND THE TRIM SERVO.
